MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Catalog Number 03P36-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information from section a1.Patient identifier: sid (b)(6).
 
Event or Problem Description
The customer observed falsely elevated architect afp results for one patient who diagnosed with cancer.The following data was provided (normal range 1.09 - 8.04 ng/ml): (b)(6) 2025 initial architect afp result for sid (b)(6) was 568.23 ng/ml, repeated on (b)(6) 2025 and the result was 1.42 ng/ml.The patient then went to another laboratory where the result was reported as within normal limits (value unavailable).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect afp reagent kit, list number 3p36-25, lot 75217fz00 to address the customer¿s observation of falsely elevated results.Review of tracking and trending by list number and by complaint lot did not identify any trends.Device history review did not identify issues associated with the customer¿s observation.The overall performance of architect afp reagents in the field was reviewed using data from customers worldwide.The review shows that the median patient result for the master lot falls within +/-1sd of the established baseline, indicating the reagent lot is performing acceptably on market.A review of the labelling addresses the customer¿s issue.Based on our investigation, no systemic issue or deficiency with the architect afp reagent lot 75217fz00 was identified.
 
Event or Problem Description

Brand Name
ARCHITECT AFP
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23878994
Report Number3008344661-2025-00185
Device Sequence Number14619880
Product Code LOK
UDI-Device Identifier00380740081317
UDI-Public(01)00380740081317(17)260328(10)75217FZ00
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue Number03P36-25
Device Lot Number75217FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient SexUnknown